Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Mapping properties of relatively regular operators


Author: S. R. Caradus
Journal: Proc. Amer. Math. Soc. 47 (1975), 409-412
MathSciNet review: 0353022
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A relatively regular operator is one with closed complemented range and nullspace. It is shown that if $ T$ is relatively regular and $ f$ is univalent on the spectrum of $ T$ with $ f(0) = 0$, then $ f(T)$ is also relatively regular.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0353022-9
Keywords: Relatively regular operator, operational calculus
Article copyright: © Copyright 1975 American Mathematical Society